| Model Number |
9015.90.006 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the instrument involved, no pre-existing anomaly was discovered on the items manufactured with the same lot number.We will submit a final report as soon as the investigation is complete.
Event or Problem Description
Intra-operative issue occurred during an elbow revision surgery performed on (b)(6)2024.The screwdriver shaft for axle (part code 9015.90.006, lot number 23bq096) broke while trying to remove the axle.Midas cutting tool was used to cut implant for removal.The instrument was used for the first time.The related post-operative issue was registered as internal complaint (b)(4) and reported to the fda with mfr 3008021110-2024-00073.Event happened in the united states.